Nebraska, 2009

Flash Flooding in Nebraska, June 11, 2009

June 11, 2009 · NWS CYS · 2 events in 2 counties and zones

Heavy rainfall produced flash flooding primarily along Sidney Draw.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

Heavy rainfall produced flash flooding primarily along Sidney Draw.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 11, 11:38 AM MST, 5 hours 30 minutes earlier.

Area forecast discussion, Jun 11, 11:38 AM MST, 5 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1238 PM MDT THU JUN 11 2009

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
LOW CLOUDS HAVE THINNED SUFFICIENTLY THROUGH EARLY AFTERNOON
ALLOWING AMPLE SFC HEATING AND SUBSEQUENT DESTABILIZATION.
CONVECTION HAS ALREADY BEGAN TO DEVELOP ACROSS CARBON COUNTY...AS
WELL AS ALONG THE SOUTHERN LARAMIE RANGE AND THE INTERSTATE 25
CORRIDOR. PROFILER DATA FROM THE MEDICINE BOW DEPICTS SOUTHWEST
WINDS IN EXCESS OF 50 KNOTS ABOVE H25. STRONG SOUTHEAST FLOW AT
THE SURFACE EAST OF THE MOUNTAINS...SETS UP A GOOD SHEAR
PROFILE...BOTH SPEED AND DIRECTIONALLY. AS SUCH...BULK SHEAR
VALUES OF BETWEEN 40 AND 50 KTS ARE EXPECTED BY LATE AFTERNOON.
RUC ANALYSIS AT 18Z SHOWS THE NEXT UPSTREAM SHORTWAVE LOCATED
ACROSS UTAH ATTM...MOVING NORTHEAST...WHICH WILL FURTHER
DESTABILIZE THE MID/UPPER LAYERS AS IT MOVES OVERHEAD. SO BOTTOM
LINE...EXPECT CONVECTIVE INITIATION TO CONTINUE INITIALLY ALONG THE
LARAMIE RANGE THIS AFTERNOON...WITH STORMS ROLLING OFF BY LATE
AFTERNOON AS THE SHORTWAVE PASSES THROUGH. EXPECT STORM TYPE TO BE
SUPERCELLULAR INITIALLY GIVEN THE SHEAR PROFILE...BUT SHOULD TURN
MULTI-CELLULAR BY LATER THIS AFTERNOON. ANOTHER CONCERN TODAY IS
THE WETTER THAN NORMAL LAYER MOISTURE TRACE...WHICH HAS
PRECIPITABLE WATERS RUNNING ABOUT 125 TO 150 PERCENT ABOVE NORMAL.
HAVE ADDED SEVERE WORDING TO THE FORECAST...ALONG WITH HEAVY RAIN
POTENTIAL THROUGH EARLY EVENING. THE AFOREMENTIONED SHORTWAVE WILL
DEPART THE AREA LATE TONIGHT...ALLOWING UPPER HEIGHTS/TEMPERATURES
TO INCH UPWARD IN ITS WAKE. SO WOULD EXPECT THE MAJORITY OF THE
ACTIVITY TO BE OVER BY AROUND MIDNIGHT...WITH ONLY LINGERING
SHOWERS POSSIBLE. ALSO...HAVE ADDED PATCHY FOG EAST OF THE LARAMIE
RANGE ONCE AGAIN...AS THE ATMOSPHERE DECOUPLES AND THE NIGHTTIME
INVERSION STEEPENS.

FINALLY...A RELATIVE LULL IN THE ACTIVITY ANTICIPATED FOR FRIDAY
AS MEAN SHORTWAVE RIDGING TRAVERSES OVERHEAD. CERTAINLY CANT RULE
OUT A PASSING AFTERNOON SHOWER/STORM...ESPECIALLY WITH ALL OF THE
RECENT RAINFALL ADDING TO AVAILABLE BOUNDARY LAYER MOISTURE. HOWEVER
DO NOT ANTICIPATE THE COVERAGE OR INTENSITIES TO BE ANYTHING LIKE
THAT OF EARLIER IN THE WEEK. TEMPERATURES WILL BE 5 TO 10 DEGREES
WARMER ON FRIDAY.

.LONG TERM...SATURDAY THROUGH THURSDAY...

SATURDAY...STORM PREDICTION CENTER DAY 3 OUTLOOK OF SLIGHT RISK OF
SEVERE THUNDERSTORMS IN THE AFTERNOON AND EVENING LOOKS QUITE
ACCURATE ACROSS PLATTE...GOSHEN AND LARAMIE COUNTIES OF WYOMING AND
ACROSS THE CENTRAL AND SOUTHERN SECTIONS OF THE WESTERN NEBRASKA
PANHANDLE. LOW LEVEL SOUTHEAST WINDS EAST OF THE LARAMIE RANGE WILL
STRENGTHEN IN THE AFTERNOON IN RESPONSE IN STRENGTHENING MID LEVEL
WINDS FROM THE SOUTHWEST. IMPRESSIVE LOW LEVEL THETA-E RIDGE AXIS
WILL STRETCH FROM DOUGLAS TO CHEYENNE TO DENVER WITH STRONG POSITIVE
MID LEVEL THETA-E ADVECTION ACROSS FAR SOUTHEAST WYOMING AND WESTERN
NEBRASKA.

IN CONTRAST TO FRIDAY AFTERNOON AND EVENING...NAM PROJECTING MOIST
LOW LEVEL SOUTHEAST ADVECTION OF 50+ SURFACE DEWPOINTS ACROSS THE
SLIGHT RISK AREA ALONG WITH A 40+ KNOT 500 MB SPEED MAX MOVING
ACROSS SOUTHEAST WYOMING AT PEAK HEATING. SHEAR AND BUOYANCY
PARAMETERS LOOKING QUITE FAVORABLE FOR AT LEAST ISOLATED AFTERNOON
AND EVENING SUPERCELLS TO FORM IN SLIGHT RISK AREA...PRIMARILY
ACROSS FAR SOUTHWEST NEBRASKA WHERE 0 TO 3 KM HELICITY VALUES RANGE
FROM 125-225 METERS SQUARED PER SECOND SQUARED. ACROSS THE SLIGHT
RISK AREA...WILL SEE LOW LEVEL SOUTHEAST WINDS OF 15 KNOTS...WITH
700 MB WINDS SOUTHWEST AT 20 KNOTS AND 500 MB WINDS WEST SOUTHWEST
AT 30-40 KNOTS...THUS PRODUCING QUITE FAVORABLE SPEED AND
DIRECTIONAL SHEAR FOR ROTATING THUNDERSTORMS. PRIMARY MITIGATING
FACTOR FOR THUNDERSTORM COVERAGE AND SEVERITY WILL BE LIMITED
HEATING DUE TO ABUNDANT LOW CLOUDS AND THEREFORE WEAKER MID LEVEL
LAPSE RATES.

IN ANY EVENT...WILL SEE SCATTERED THUNDERSTORMS DEVELOP IN THE
AFTERNOON ALONG THE EAST SLOPES OF THE LARAMIE RANGE IN MECHANICAL
SOUTHEAST UPSLOPE...THEN STORMS WILL PROPAGATE NORTHEAST AT 25 MPH
AND INCREASE IN STRENGTH AND COVERAGE AS THEY MOVE INTO MORE
UNSTABLE AIRMASS. HAVE ADDED MENTION OF SEVERE THUNDERSTORMS ACROSS
STORM PREDICTION CENTER DAY THREE OUTLOOK AREA.

SATURDAY NIGHT...SCATTERED THUNDERSTORMS...SOME LIKELY SEVERE...WILL
CONTINUE THROUGH THE MID EVENING HOURS...WITH STORMS THEN DECREASING
IN AREAL COVERAGE AND INTENSITY AS THE SHORTWAVE TROUGH ALOFT MOVES
INTO THE CENTRAL PLAINS STATES AND NOCTURNAL COOLING PRODUCING
STABILIZING EFFECTS.

SUNDAY...SOUTHWEST FLOW ALOFT CONTINUES. PRIMARY DIFFERENCE WILL BE
LESS AREAL COVERAGE OF AFTERNOON AND EVENING THUNDERSTORMS COMPARED
TO SATURDAY AS THE SHORTWAVE TROUGH ALOFT OF THE DAY WILL BE ACROSS
WESTERN SOUTH DAKOTA AND WESTERN NEBRASKA AT PEAK HEATING...THUS
PRODUCING LESS SYNOPTIC LIFT. THUNDERSTORMS WILL BE FOCUSED IN THE
AFTERNOON AND EVENING ALONG A PSEUDO DRY LINE EXTENDING FROM SURFACE
LOW PRESSURE ACROSS EASTERN WYOMING ALONG THE WYOMING AND NEBRASKA
STATE LINE.

MONDAY...AFTERNOON AND EVENING THUNDERSTORMS WILL BE FOCUSED ACROSS
FAR EASTERN WYOMING AND WESTERN NEBRASKA IN SURFACE TROUGH
AXIS...WELL DEPICTED BY THE GFS.

TUESDAY...LESS AFTERNOON AND EVENING THUNDERSTORM COVERAGE WITH
SHORTWAVE RIDGING ALOFT AND MORE LIMITED LOW AND MID LEVEL MOISTURE.

WEDNESDAY/THURSDAY...WILL SEE A DECREASE IN AFTERNOON AND EVENING
THUNDERSTORM COVERAGE DUE TO STRENGTHENING RIDGING ALOFT ON
WEDNESDAY AND DRYING OUT OF LOW AND MID LEVELS ON THURSDAY AS
WESTERLY FLOW ALOFT STRENGTHENS AND DRIES OUT THE ATMOSPHERE.

&&

.AVIATION...
EXPECT GENERALLY VFR CONDITIONS AT WYOMING TERMINALS THROUGH THE
AFTERNOON/EVENING. OF COURSE...THESE WILL DIP TO MVFR IN
SCATTERED TO LOCALLY NUMEROUS THUNDERSTORM ACTIVITY THROUGH THE
EVENING. VISIBILITIES MAY BE REDUCED TO BELOW 2SM IN HEAVY RAIN
IN PASSING THUNDERSTORMS. MVFR CONDITIONS IN THE WESTERN
NEBRASKA PANHANDLE SHOULD GRADUALLY LIFT TO VFR THIS
AFTERNOON...BUT WILL AGAIN BE IMPACTED BY THUNDERSTORM ACTIVITY. A
FEW OF THE THUNDERSTORMS ESPECIALLY AT THE KCYS AND KSNY TERMINALS
MAY CONTAIN HAIL AND STRONG WINDS. LOW STRATUS/FOG WILL ONCE AGAIN
OBSCURE MOUNTAINS OVERNIGHT...ESPECIALLY ALONG AND EAST OF THE
LARAMIE RANGE. CONDITIONS WILL ONCE AGAIN LIFT TO VFR BY MID-
MORNING FRIDAY...WITH LESS LATE-DAY THUNDERSTORM COVERAGE
ANTICIPATED.

&&

.FIRE WEATHER...
THE DISTRICT REMAINS IN FULL GREEN-UP WITH RECENT RAINS.
ADDITIONAL RAIN WILL CONTINUE TO LIMIT ANY FIRE WEATHER CONCERNS
THROUGH EARLY NEXT WEEK. OVERNIGHT HUMIDITY RECOVERIES WILL BE
EXCELLENT THROUGH THE PERIOD.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...HAHN
LONG TERM...RUBIN
Hazardous weather outlook, Jun 11, 9:55 AM MST, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1055 AM MDT THU JUN 11 2009

WYZ059>070-121130-
CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-
NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN-
CHEYENNE FOOTHILLS-PINE BLUFFS-
1055 AM MDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN FROM EARLY THIS AFTERNOON
INTO THIS EVENING. A FEW THUNDERSTORMS MAY BECOME SEVERE CONTAINING
DAMAGING WIND...LARGE HAIL AND HEAVY RAIN...MAINLY IN SOUTHERN
GOSHEN AND PLATTE COUNTIES...IN ADDITION TO ALL OF LARAMIE COUNTY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT
EVERY DAY...AND A FEW OF THE STRONGER STORMS COULD PRODUCE HEAVY
RAIN AND SMALL HAIL EAST OF THE LARAMIE RANGE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN EXTREME SOUTHEAST WYOMING LATER
TODAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-121130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-
1055 AM MDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. A
FEW THUNDERSTORMS MAY BECOME SEVERE CONTAINING DAMAGING WIND...LARGE
HAIL AND HEAVY RAIN...PRIMARILY IN THE SOUTHERN PANHANDLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE JUST ABOUT
EVERY DAY...AND A FEW OF THE STRONGER STORMS COULD PRODUCE HEAVY
RAIN AND SMALL HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE SOUTHERN PANHANDLE LATER
TODAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 11, 2:33 PM MST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
333 PM MDT THU JUN 11 2009

WYZ066-069-070-112230-
CHEYENNE FOOTHILLS-LARAMIE RANGE-PINE BLUFFS-
333 PM MDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 430
PM MDT...

AT 332 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH CHEYENNE TO 6
MILES NORTHWEST OF NATURAL FORT REST AREA...MOVING NORTHEAST AT 30
MPH.

SMALL HAIL TO PENNY SIZE...AND WINDS TO 55 MPH ARE EXPECTED WITH
THESE STORMS.

THESE STORMS WILL BE NEAR...
  CHEYENNE BETWEEN 333 PM MDT AND 350 PM MDT.

I-25 EXIT 13...I-80 AND I-25 INTERCHANGE...I-25 EXIT 7...SOUTH
GREELEY HIGHWAY...I-80 EXIT 364...FOX FARM-COLLEGE AND I-80 EXIT 370
ARE ALSO IN THE PATH OF THESE STORMS.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 356 AND
381.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 3 AND 9.

RUBIN
Local storm report, Jun 11, 2:49 PM MST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             5 NE CHEYENNE           41.20N 104.72W
06/11/2009  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            TRAINED SPOTTERS REPORTED PEA SIZE HAIL AT 342 PM ON
            CHRISTENSEN ROAD AND AT 345 PM LA PAZ ROAD.

&&

MG
Special weather statement, Jun 11, 3:07 PM MST, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
407 PM MDT THU JUN 11 2009

WYZ068-112300-
GOSHEN-
407 PM MDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOSHEN COUNTY UNTIL 500
PM MDT...

AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHWEST OF MERIDEN REST AREA...OR 35
MILES SOUTHWEST OF TORRINGTON...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL...AND WINDS TO 55 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  6 MILES SOUTH OF HAWK SPRINGS RECREATION AREA BY 450 PM MDT.
  LA GRANGE BY 455 PM MDT.

HIGHWAY 85 MILE MARKER 60 AND HIGHWAY 85 AT HIGHWAY 151 ARE ALSO IN THE PATH
OF THIS STORM.

IF THIS THUNDERSTORM CONTINUES TO INTENSIFY...A SEVERE THUNDERSTORM
WARNING MAY BE REQUIRED.

RUBIN
Special weather statement, Jun 11, 3:38 PM MST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
438 PM MDT THU JUN 11 2009

WYZ069-070-112345-
CHEYENNE FOOTHILLS-PINE BLUFFS-
438 PM MDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 545
PM MDT...

AT 437 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES WEST OF
BURNS TO 13 MILES SOUTHEAST OF CHEYENNE...MOVING EAST AT 15 MPH.

SMALL HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN LARAMIE
COUNTY...INCLUDING I-80 EXIT 386.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 375 AND
390.

RUBIN
Local storm report, Jun 11, 4:10 PM MST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
510 PM MDT THU JUN 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             6 N HARRISBURG          41.64N 103.74W
06/11/2009  U0.25 INCH       BANNER             NE   NWS EMPLOYEE

            CONSIDERABLE HAIL OF GENERALLY SMALL SIZE WAS REPORTED ON
            THE GROUND IN THE WILDCAT HILLS. EARLIER HEAVY RAIN HAS
            LEFT STANDING WATER IN THE AREA ALONG HIGHWAY 88 AND SOME
            PLACES HAD WATER OVER THE HIGHWAY.

&&

MWEILAND
Special weather statement, Jun 11, 4:34 PM MST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT THU JUN 11 2009

WYZ066-067-069-120030-
CHEYENNE FOOTHILLS-LARAMIE RANGE-PLATTE-
534 PM MDT THU JUN 11 2009

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND SOUTHERN
PLATTE COUNTIES UNTIL 630 PM MDT...

AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAMBERT TO 6 MILES EAST OF IRON MOUNTAIN TO HORSE CREEK...MOVING EAST
AT 15 MPH.

PEA SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  WHITAKER BY 600 PM MDT.

I-25 EXIT 39 AND I-25 EXIT 29 ARE ALSO IN THE PATH OF THESE STORMS.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 29 AND
51.

RUBIN

The radar

The Cheyenne radar (KCYS), 110 km away, was scanning. The volume nearest the first event began at 00:07 UTC.

Open the radar archive at this moment

Event by event

2 flash flood. Local standard time, as filed.

Flash Flood, Kimball

When
June 11, 5:08 PM MST to 11:40 PM MST
Where
Kimball County, 12 mi S of Dix to 7.41 mi S of Jacinto
Cause
Heavy Rain
Property damage
$5,000
Reported by
Public
Coordinates
41.056, -103.500

Public reported that Sidney Draw was flowing out of its banks 8 feet deep and 1/4 mile wide, and flowing over county road 8.

Flash Flood, Cheyenne

When
June 11, 5:40 PM MST to 11:40 PM MST
Where
Cheyenne County, 10 mi S of Potter to 11.45 mi S of Potter
Cause
Heavy Rain
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
41.075, -103.320

Sidney Draw was flowing out of its banks 8 feet deep and 1/4 mile wide, and flowing over county road 8 with other county roads closed.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2009Every state in 2009This day in weather historyWarnings in Nebraska, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 167447, 167448.